# SDR JJBA20250123019

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 38,916 hours, 26,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103156
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,395 hours, 3,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EXT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LIGHT LAMP. OPS CHECK FAILED. FOUND #1 BATTERY PACK TO BE FAULT. REMOVED AND REPLACED BATTERY PACK #1. OPS CHECK SAT.
